# SDR CA110630003

- Difficulty date: June 30, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,687 hours
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K23037
- Condition: Scored
- Part time: 369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER INSPECTION SHOWED CONTAMINATION.  PISTON PIN FWD PLUG WEARING/SCORING BOTTOM OF 2 FRONT CYLINDERS.  TIME IS FROM REPLACEMENT DUE SAME ISSUE.
